# SDR SWAA2023061446287

- Difficulty date: May 5, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE ANGLE BS 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER 2023-310347<[01] REPLACED LEADING EDGE ANGLE LOC BS 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #176A3101 SHEET 4 REV -. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] REPLACED LEADING EDGE ANGLE LOC BS 1016 BTW STR 2L TO STR 2R AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #176A3101 SHEET 4 REV -.RII SEE INDIVIDUAL SIGNSOFF BELOW.
